ITEM METADATA RECORD
Title: On the sequence of consecutive powers of a matrix in a Boolean algebra
Authors: De Schutter, Bart ×
De Moor, Bart #
Issue Date: Oct-1999
Publisher: Siam publications
Series Title: Siam journal on matrix analysis and applications vol:21 issue:1 pages:328-354
Abstract: In this paper we consider the sequence of consecutive powers of a matrix in a Boolean algebra. We characterize the ultimate behavior of this sequence, we study the transient part of the sequence, and we derive upper bounds for the length of this transient part. We also indicate how these results can be used in the analysis of Markov chains and in max-plus algebraic system theory for discrete event systems.
URI: 
ISSN: 0895-4798
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Electrical Engineering - miscellaneous
ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science